×

A note to the addition of fuzzy numbers based on a continuous Archimedean t-norm. (English) Zbl 0919.04010

Summary: A simple method of computing the \(T\)-sum of special types of fuzzy numbers is introduced. For the Łukasiewicz t-norm \(T_L\) the proposed method can be applied to the addition of fuzzy numbers with convex membership functions. The classes of fuzzy numbers leading to \(\oplus_T\)-idempotents are studied for continuous t-norms.

MSC:

03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Dubois, D.; Prade, H., Additions of interactive fuzzy numbers, IEEE Trans. Automat. Control, 26, 926-936 (1981) · Zbl 1457.68262
[2] Kolesárová, A., Triangular norm-based additions of fuzzy numbers and preserving of similarity, BUSEFAL, 69, 43-54 (1997)
[4] Mesiar, R., A note to the \(T\)-sum of \(L-R\) fuzzy numbers, Fuzzy Sets and Systems, 79, 259-261 (1996) · Zbl 0871.04010
[5] Mesiar, R., Shape preserving additions of fuzzy intervals, Fuzzy Sets and Systems, 86, 73-78 (1997) · Zbl 0921.04002
[6] Schweizer, B.; Sklar, A., Probabilistic Metric Spaces (1983), Elsevier: Elsevier New York · Zbl 0546.60010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.